Stiffness in my right arm and right leg ! How can I do it!

I am 23 years old. I started taking Finasteride from December last year to July of this year. I stopped taking it because I found erection problems. Then I started to shake hands, muscle twitches, low libido, and brain fog. Three months later, these symptoms were all relieved, but recently I felt that my hair was indeed too little, and I took a few more (I’m such a stupid!). After that, I felt my right arm muscles were stiff and inflexible, including my right leg. The muscles of my left hand are very soft and flexible. I suspect that I have Young Parkinson. Because the symptoms are very consistent, I am very scared now. I went to see a neurologist. He told me to continue to observe for half a year. May I ask friends who have the same symptoms in the forum. I need your help, now I am going crazy! Any reply would be greatly appreciated!

2 Likes

@Go_Faster_Sonic had some problems with stiffness, iirc.

Welcome to the forum Ripper, when you have time, please go to “member stories” and create a new topic. Then fill out the form that appears. You don’t have to do it immediately but we ask that all members create one.

Why did you take that compound and for what? It doesn’t seem to be either a drug or supplement, but rather a PAH?

I am sorry ,it’s Finasteride , I write the wrong words when I use the Google translation ,and I didn’t notice that

1 Like

I see, well that makes a lot more sense!

I was a stupid too. Taking finasteride with a bad feeling. I cold read the leaflet with 1 of 10 Impotence and persistent ED after quitting…and I took it, like you the second time after a bad first experience, and we both run with open eyes into the catastrophy. Hope you survive better than me…